BibTeX record: journals/dm/Fijavz07

download as .bib file

@article{DBLP:journals/dm/Fijavz07,
  author    = {Gasper Fijavz},
  title     = {Hadwiger's conjecture for circular colorings of edge-weighted graphs},
  journal   = {Discrete Mathematics},
  year      = {2007},
  volume    = {307},
  number    = {3-5},
  pages     = {402--408},
  url       = {http://dx.doi.org/10.1016/j.disc.2005.09.032},
  doi       = {10.1016/j.disc.2005.09.032},
  timestamp = {Fri, 19 Sep 2014 11:52:41 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/Fijavz07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}